An alternative neo-classical growth model with closed-form decision rules
Gregory Huffman
No 9317, Working Papers from Federal Reserve Bank of Dallas
Pages: 11 pages
Date: 1993
Note: Published as: Huffman, Gregory W. (1993), "An Alternative Neo-Classical Growth Model with Closed-Form Decision Rules," Economics Letters 42 (1): 59-63.
References: Add references at CitEc
Citations:
Downloads: (external link)
https://www.dallasfed.org/~/media/documents/research/papers/1993/wp9317.pdf Full text (application/pdf)
Related works:
Journal Article: An alternative neo-classical growth model with closed-form decision rules (1993) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:fip:feddwp:9317
Ordering information: This working paper can be ordered from
pubsorder@dal.frb.org
Access Statistics for this paper
More papers in Working Papers from Federal Reserve Bank of Dallas Contact information at EDIRC.
Bibliographic data for series maintained by Amy Chapman (amy.chapman@dal.frb.org).